# SDR AALA2018092549024

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 62,638 hours, 27,570 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327107
- Part serial: 8682
- Condition: Faulty
- Location: Brakes
- Part time: 14,060 hours, 7,786 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKEOFF ROLL, AFTER POWER WAS SET TO FLEX,  LEFT BRAKES APPEARED  TO LOCK UP CAUSING THE ACFT TO LOOSE DIRECTIONAL CONTROL.  REJECTED TAKEOFF AND  RETURNED TO THE GATE.  ACFT PULLED TO LEFT.  BRAKES WERE NORMAL ON TAXI BACK TO GATE.  THE AIRCRAFT WAS GROUNDED.   ACCOMPLISHED 32-51-00-810-831-A, AMM 32-46-00-740-001, 32-42-34-400-001-A, AND 32-42-34-000-001-A.  REPLACED BRAKING AND STEERING UNIT.  CHECKED NORMAL.
